Контакты

Адрес: Россия, 362027, Владикавказ,
ул. Маркуса, д. 22
Тел.: (8672) 53-21-00
E-mail: backoffice@smath.ru

 

Яндекс.Метрика

Публикации

Фильтр
Название:
Год издания:  по 
Тип публикации:
  

  • Вагабов А.И. О базисности корневых элементов обыкновенных дифферен-ых операторов в пространстве // Матер. V регион. научно-техн. конф. «Информац. и телекоммун. системы: информац. технологии в научных и образоват. процессах».–Махачкала, 2009. С. 256-262

  • Abanin A.V. The spaces of Омега-ultradifferentiable functions and Омега-ultradistributions // Doklady Math. 2005. V.71, No 2. P.260-263.

  • Abanin A.V., Ishimura R., Le Hai Khoi. Convolution operators in A-∞ for convex domains // Ark. Mat. 2012. Vol. 50. P. 1-22.

  • Abanin A.V., Ishimura R., Le Hai Khoi. Extension of solutions of convolution equations in spaces of holomorphic functions with polynomial growth in convex domains // Bull. Sci. math. 2012. Vol. 136. P. 96-110.

  • Abanin A.V., Ishimura R., Le Hai Khoi. Surjectivity criteria for convolution operators in A-∞ // C.R. Acad. Sci. Paris, Ser I. 2010. V.348. P.253-256.

  • Abanin A.V., Le Hai Khoi, Nalbandyan Yu.S. Minimal absolutely representing systems of exponentials for A-∞(Ω)// J. Approx. Theory. 2011. Vol. 163. No. 10. P.1534-1545

  • Abanin A.V., Le Hai Khoi. On the duality between A-∞ (D) and A-∞D for convex domains // C.R. Acad. Sci. Paris, Ser I. 2009. V.347, P.863-866.

  • Abanin A.V., Le Hai Khoi. Cauchy-Fantappiè transformation and mutual dualities between A-∞ (Ω) and A∞ (Ω) for lineally convex domains// C.R. Acad. Sci. Paris, Ser I. 2011. Vol. 349. P. 1155-1158

  • Abanin A.V., Le Hai Khoi. Dual of the function algebra A-∞ (D) and representation of functions in Dirichlet series // Proc. Amer. Math. Soc. 2010. V.138, № 10. P.3623-3635.

  • Abanin A.V., Le Hai Khoi. Mutual dualities between A-∞(Ω) and A∞(Ω) for lineally convex domains // Compl. Var. Elliptic Equ. 2013. Vol. 58, Issue 11. P. 1615-1632.

  • Abanin A.V., Le Hai Khoi. Pre-dual of the function algebra A-∞ (D) and representation of functions in Dirichlet series// Complex Anal. Oper. Theory. 2011. Vol. 5, No. 4. P. 1073-1092

  • Abanin A.V., Pham Trong Tien. Almost subadditive weight functions form Braun–Meise–Taylor theory of ultradistributions // J. Math. Anal. Appl. 2010. Vol. 363. P. 296-301.

  • Abanin A.V., Pham Trong Tien. Continuation of holomorphic functions with growth conditions and some its applications// Studia Math. 2010. Vol. 200, No. 3. P. 279-295

  • Abanin A.V., Pham Trong Tien. Erratum to: “Painleve null sets, dimension and compact embedding of weighted holomorphic spaces” (Studia Math. 213 (2012), 169-187) // Studia Math. 2013. V. 215, Issue 3. P.287-289.

  • Abanin A.V., Pham Trong Tien. Painleve null sets, dimension and compact embedding of weighted holomorphic spaces // Studia Math. 2012. V. 213, Issue 2. P. 169-187.

  • Abanina D.A. On Borel’s extension theorem for general Beurling classes of ultradifferentiable functions // Владикавк. мат. журн.– 2007. Т. 9, вып.1. С. 3-15.

  • Abiev N.A., Arvanitoyeorgos A., Nikonorov Yu.G., Siasos P. The dynamics of the Ricci flow on generalized Wallach spaces // Differ. Geom. Appl. 2014. V. 35, Supplement. P. 26-43.

  • Abiev N.A., Arvanitoyeorgos A., Nikonorov Yu.G., Siasos P. The Ricci flow on some generalized Wallach spaces // Geometry and its Applications / V. Rovenski, P. Walczak (Eds.). Springer, 2014, viii+243p., P. 3-37.

  • Abrosimov N.V., Makai E. Jr., Mednih A.D., Nikonorov Yu.G., Rote G. The infinum of the volumes of convex polytops of any given facet areas is 0 // Studia Scientiarum Mathematicarum Hungarica. 2014. V. 51, N 4. P. 466–519.

  • Arutyunov A, Izmailov A.. Directional Stability Theorem and Directional Metric Regularity // Mathamatics of Operations Research.–2006.–Vol. 31, № 3.–P. 526-543.


1 - 20 из 951
Начало | Пред. | 1 2 3 4 5 6 7 8 9 10 11 | След. | КонецВсе

 
  | Общие сведения | Новости и объявления | Нормативные документы | Структура | Научная деятельность | Образовательная деятельность | Издательство | Библиотека |  
© 1999-2009 Южный математичкский институт, создание сайта - студия "Рувас".